# SDR FDEA201411043492

- Difficulty date: November 4, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,512 hours, 25,239 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871266
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS OPERATOR REPAIR.  STATION 1680 FRAME RT SIDE HAS SMALL CUT IN FWD FACE OF FRAME JUST BELOW FLOORBEAM CHORD.  COMPLY WITH F-5100-7-5001 PT 1 ATTACHMENT B COMPLIED WITH EA F-5310-T0312796 DATED 10/29/14 TITLE FUSELAGE MAINFRAME ACCOMPLISHMENT OF EA 757-5362-16-F4753.  THIS NON-ROUTINE FOR TRACKING PURPOSES ONLY.  CATEGORY B MAJOR REPAIR.
